# SDR FDEA202302140259

- Difficulty date: February 14, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 80,764 hours, 17,418 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Part number: ARB74142
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING TRAILING EDGE LOWER REAR SPAR CAP FOUND WITH CORROSION AT   STATION XORS 1065. CORROSION AT RIGHT HAND WING TRAILING EDGE LOWER REAR SPAR CAP AT STATION XORS   1065 REMOVED AND FOUND OUT OF LIMITS AS PER SRM 57-00-10-1A FIGURE 101 SHEET 1   ALLOWABLE DAMAGE 1 AND REPAIRED AS PER EA#1-5710-T0372951 P1 TITLE: WINGS - BASIC   WING STRUCTURE - RH WING LOWER REAR SPAR CAP EXFOLIATION CORROSION BETWEEN   XORS 1044 AND XORS 1082. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
